×

On the geometric interpretation of seminormality. (English) Zbl 0386.13012


MSC:

13H15 Multiplicity theory and related topics
14H20 Singularities of curves, local rings
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Hyman Bass and M. Pavaman Murthy, Grothendieck groups and Picard groups of abelian group rings, Ann. of Math. (2) 86 (1967), 16 – 73. · Zbl 0157.08202
[2] E. Bombieri, Seminormalità e singolarità ordinarie, Symposia Mathematica, Vol. XI (Convegno di Algebra Commutativa, INDAM, Roma, Novembre 1971), Academic Press, London, 1973, pp. 205 – 210.
[3] Shizuo Endo, Projective modules over polynomial rings, J. Math. Soc. Japan 15 (1963), 339 – 352. · Zbl 0119.03504
[4] Joseph Lipman, Stable ideals and Arf rings, Amer. J. Math. 93 (1971), 649 – 685. · Zbl 0228.13008
[5] Judith D. Sally, On the associated graded ring of a local Cohen-Macaulay ring, J. Math. Kyoto Univ. 17 (1977), no. 1, 19 – 21. · Zbl 0353.13017
[6] Paolo Salmon, Singolarità e gruppo di Picard, Symposia Mathematica, Vol. II (INDAM, Rome, 1968) Academic Press, London, 1969, pp. 341 – 345 (Italian).
[7] Carlo Traverso, Seminormality and Picard group, Ann. Scuola Norm. Sup. Pisa (3) 24 (1970), 585 – 595. · Zbl 0205.50501
[8] Ferruccio Orecchia, Sulla seminormalità di certe varietà affini riducibili, Boll. Un. Mat. Ital. B (5) 13 (1976), no. 2, 588 – 600 (Italian, with English summary). · Zbl 0346.13001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.